Tohoku Mathematical Journal

On certain quartic forms for affine surfaces

Katsumi Nomizu and Takeshi Sasaki

Full-text: Open access

Note

The authors would like to acknowledge the support from the German Research Council for their research visit to Technische Universitat Berlin, which enabled completion of this work.

Article information

Source
Tohoku Math. J. (2), Volume 44, Number 1 (1992), 25-33.

Dates
Received: 21 December 1990
Revised: 11 March 1991
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178227373

Digital Object Identifier
doi:10.2748/tmj/1178227373

Mathematical Reviews number (MathSciNet)
MR1145719

Zentralblatt MATH identifier
0799.53014

Subjects
Primary: 53A15: Affine differential geometry

Citation

Nomizu, Katsumi; Sasaki, Takeshi. On certain quartic forms for affine surfaces. Tohoku Math. J. (2) 44 (1992), no. 1, 25--33. doi:10.2748/tmj/1178227373. https://projecteuclid.org/euclid.tmj/1178227373


Export citation

References

  • [B] W. BLASCHKE, Vorlesungen ber Differentialgeometric II, Affine Differentialgeometrie, Springer-Verlag, Berlin, 1923.
  • [B-N-S] N. BOKAN, K. NOMIZU AND U. SIMON, Affine hypersurfaces with parallel cubic forms, Thok Math. J. 42 (1990), 101-108.
  • [M-N] M. MAGID AND K. NOMIZU, On affine surfaces whose cubic forms are parallel relative to the affin metric, Proc. Nat. Acad. Sci. 65, Ser A (1989), 215-218.
  • [M-R] M. MAGID AND P. RYAN, Flat affine spheres, Geom. Dedicata 33 (1990), 277-288
  • [N] K. NOMIZU, Introductionto Affine Differential Geometry, Part I, Lecture Notes, MPI preprint MP 88-37, 1988; Revised: Department of Mathematics, Brown University, 1989.
  • [N-Pl] K. NOMIZU AND U. PINKALL, On the geometry of affine immersions, Math. Z. 195 (1987), 165-178
  • [N-P2] K. NOMIZU AND U. PINKALL, Cubic form theorem for affine immersions, Results in Math 13 (1988), 338-362.
  • [N-P3] K. NOMIZU AND U. PINKALL, Cayley surfaces in affine differential geometry, Thoku Math. J. 4 (1989), 589-596.
  • [N-P4] K. NOMIZU AND U. PINKALL, On the geometry of projective immersions, J. Math. Soc. Japan 4 (1989), 607-623.
  • [S] T. SASAKI, On a projectively minimal hypersurface in the unimodular affine space, Geom.Dedicat 23 (1987), 237-251.
  • [Si] U. SIMON, Local classification of twodimensional affine spheres with constant curvature metric, preprint, TU Berlin, 1989.